advertisement

Oral-health

Question
Posted by: Kippie | 2006/04/05

Q.

Iron supplement and teeth

Hi
My son is 22 months and is on Chela-fer - a iron supplement.
I have noticed a slight discolouration on his teeth, although we brush twice daily.
How can we prevent this?

Expert's Reply

A.

Oral health expert

You need to determine if the discoloration is due to the suppleement. if it is so then theres not much you can do except stopping the supplement- first consult your GP/specialist and ask them to liase with your dentist as well. Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.